# SDR ASAA0955648

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 1,085 hours, 310 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11578
- Condition: Inoperative
- Location: Ac Bay
- Part time: 1,098 hours, 304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED, YES. REMOVED AND REPLACED CABIN ZONE TRIM MODULATING VALVE IAW AMM 21 61 21.
